MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead
Model Number 0181
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead had been recently hospitalized due to pain that began approximately six months prior and expressed concerns regarding elevated shock impedance measurements; however, no measurements out of range were observed.Technical services (ts) reviewed the information and indicated that continued monitoring is recommended.The timing of the next office visit was referred to the managing physician for patient specific guidance.This rv lead remains in service.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25461057
Report Number2124215-2026-31042
Device Sequence Number8726320
Product Code LWS
UDI-Device Identifier00802526531156
UDI-Public(01)00802526531156(17)191210
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2019
Device Model Number0181
Device Catalogue Number0181
Device Lot Number336103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date08/07/2026
Date Device Manufactured12/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR
Patient SexFemale